# SDR AALA20170504003

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 8,094 hours, 2,641 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE277001
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR DAMPER IS LOW ON CHARGE. SERVICED THE R3 DOOR DAMPER IAW AMM 52-22-00.
